MAUDE Adverse Event Report: FUJIFILM CORPORATION HIGH DEFINITION DIGITAL VIDEO ENDOSCOPE, COLONOSCOPE; FLEXIBLE VIDEO ENDOSCOPE

FUJIFILM CORPORATION HIGH DEFINITION DIGITAL VIDEO ENDOSCOPE, COLONOSCOPE; FLEXIBLE VIDEO ENDOSCOPE
Model Number EC-530LS2
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
In response to the fda inspection conducted in (b)(4) 2015, a phase 1 two year retrospective review ((b)(4) 2013 to (b)(4) 2015) of all endoscope service work orders was performed, in order to identify and assess endoscope malfunctions that may potentially fall within the mdr reportability regulations 21 cfr 803.As a result of that initial phase 1 retrospective review, mdrs were submitted retrospectively.A phase 2 retrospective review for the period of (b)(4) 2015 to (b)(4) 2016, has also been conducted.As a result of the phase 2 review, it was determined that the identified malfunction may trigger, in a worst case scenario the "surface of the distal cap becomes worn (discoloration)".However, because there is little information available on the underlying event which led to the repair, the company is unable to determine whether this malfunction caused any risk to a patient.No known patient injury or death resulted from this event; this mdr is being submitted in an abundance of caution.

Brand Name
HIGH DEFINITION DIGITAL VIDEO ENDOSCOPE, COLONOSCOPE
Common Device Name
FLEXIBLE VIDEO ENDOSCOPE
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai
kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key7211587
Report Number3001722928-2018-00027
Device Sequence Number834359
Product Code FDF
UDI-Device Identifier04547410323863
UDI-Public04547410323863
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K112391
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberEC-530LS2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2016
Initial Report FDA Received Date01/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1